
GLOBAL CONVERGENCE OF THE DAI-YUAN CONJUGATE GRADIENT METHOD WITH PERTURBATIONS
Changyu WANG;Meixia LI
系统科学与复杂性(英文) ›› 2007, Vol. 20 ›› Issue (3) : 416-428.
GLOBAL CONVERGENCE OF THE DAI-YUAN CONJUGATE GRADIENT METHOD WITH PERTURBATIONS
GLOBAL CONVERGENCE OF THE DAI-YUAN CONJUGATE GRADIENT METHOD WITH PERTURBATIONS
Conjugate gradient method / global convergence / perturbation / uniformly convex. {{custom_keyword}} /
Conjugate gradient method / global convergence / perturbation / uniformly convex. {{custom_keyword}} /
/
〈 |
|
〉 |